# SDR C2XA11IA028

- Difficulty date: February 4, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 22,183 hours, 11,828 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166249
- Part serial: 200211047
- Condition: Inoperative
- Location: Bleed System
- Part time: 21,321 hours, 11,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6091, CREW REPORTED A BLEED TWO OVERTEMP INDICATION IN ICING CONDITIONS.  THE ACFT RETURNED TO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HIGH TEMP THERMOSTAT, OPERATIONALLY TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
